BROWSE

Related Researcher

Author's Photo

Lee, Chang Hyeong
Stochastic Analysis & Simulation(SAS) Lab
Research Interests
  • Stochastic analysis/computation, epidemic modeling, biological system simulation

ITEM VIEW & DOWNLOAD

A NUMERICAL METHOD FOR SPATIALLY NON-DECAYING CONSERVATION LAWS ON UNBOUNDED DOMAINS

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
A NUMERICAL METHOD FOR SPATIALLY NON-DECAYING CONSERVATION LAWS ON UNBOUNDED DOMAINS
Author
Lee, Chang HyeongKim, Pilwon
Issue Date
2013-09
Publisher
AZERBAIJAN NATIONAL ACAD SCI
Citation
APPLIED AND COMPUTATIONAL MATHEMATICS, v.12, no.3, pp.365 - 372
Abstract
We discuss a numerical method for scalar conservation laws on multi dimensional unbounded domains. Since numerical approximations are made on a finite region, it is generally challenging to handle a solution that never diminishes on the open domain The presented scheme does not require an assumption that a solution decays to zero at infinity, which is different from conventional methods based on artificial boundary conditions. The algorithm is introduced from fixed-point iteration on implicit solutions that conservation laws possess. We can successfully reproduce shock formation occurring over open domain in nonlinear conservation laws. Several numerical results, including one and two dimensional Burgers' equations, are illustrated and compared to those from a conventional shock-handling method such as the WENO scheme.
URI
https://scholarworks.unist.ac.kr/handle/201301/4053
URL
http://acmij.az/view.php?lang=az&menu=journal&id=334
ISSN
1683-3511
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU